# SDR CA110930010

- Difficulty date: September 14, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 24,885 hours
- Engine: Walter M601E11
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bar
- Part number: D30513
- Condition: Corroded
- Location: Float
- Part time: 1,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  FLOAT INSTALLATION THE REAR SPREADER BAR EXHIBITED SIGNS OF CORROSION PRODUCT EXITING THE HOLLOW TUBE ASSY.  FURTHER INTERNAL INVESTIGATION REVEALED SEVERE CORROSION INTERNALLY IN THE TUBE ASSY, D30511-1.  SPREADER BAR REPLACED, FWD SPREADER BAR WAS REPLACED EARLIER FOR AN UNRELATED ISSUE, REINVESTIGATION OF THIS SPREADER BAR INDICATED IDENTICAL INTERNAL CORROSION.  ON EXTERNAL INSPECTION NO SIGN OF CORROSION IS EVIDENT, A BOROSCOPE IS REQUIRED TO INTERNALLY INSPECT THE SPREADER BAR.  THE MFG HAS POSSESSION OF THE DEFECTIVE SPREADER BAR ASSY.
